# SDR VJ9800473

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SKIN AT STA 600, L28L-28R, CORRODED.  FORMED FILLER AND DOUBLERS, TREATED, PRIMED AND INSTALLED REPAIRS IAW DC9 SRM 51-10-3, 51-20, 51-30 AND ROD SKETCH 98-09-04-010.
